# SDR DALA2018032902018

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 69,278 hours, 50,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Charger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE ROWS 31-36.  FOUND THE  BATTERY PACK CHARGER WITH A BLOWN FUSE.  REPLACED THE FUSE.  TESTED NORMAL.
